A computational method for solving a class of non-linear singularly perturbed Volterra Integro-differential boundary-value problems

Muhammed I. Syam, M. Naim anwar

Abstract


In this paper, a computational method is presented for solving a class of singularly perturbed Volterra integro-differential boundary-value problems with a boundary layer at one end. The implemented technique consists of solving two problems which are a reduced problem and a boundary layer correction problem. The Pade' approximation technique is used to satisfy the conditions at infinity. Theoretical and numerical results are presented.


Full Text: PDF

How to Cite this Article:

Muhammed I. Syam, M. Naim anwar, A computational method for solving a class of non-linear singularly perturbed Volterra Integro-differential boundary-value problems, Journal of Mathematical and Computational Science, Vol 3, No 1 (2013), 73-86

Copyright © 2013 Muhammed I. Syam, M. Naim anwar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS